Alert archive / Oklahoma / Flash Flood Warnings in 2020
Flash Flood Warning 1, NWS Tulsa, OK
NWS Tulsa, OK issued this flash flood warning at Jan 10, 2020, 4:53 PM CST for 7 counties in Oklahoma. It was in force for 6 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jan 10, 2020, 4:53 PM CST (22:53 UTC)
- Expired
- Jan 10, 2020, 10:45 PM CST
- In force
- 6 hr
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Flood severity
- None
Counties Cherokee County, OK, Haskell County, OK, Latimer County, OK, McIntosh County, OK, Muskogee County, OK, Pittsburg County, OK, Sequoyah County, OK
The radar
The Western Arkansas radar (KSRX), 84 km from the middle of the area, began a volume at 22:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 10, 5:47 PM CST | FLASH FLOOD | Mcalester, OK | MULTIPLE CARS STRANDED DUE TO HIGH WATER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 54 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 10.9 hours before the alert went out and 193 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 927 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 595 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- 208 m²/s²
- 0-3 km storm-relative helicity
- 234 m²/s²
- Significant tornado parameter
- 1.1
- Supercell composite
- 5.1
The text
As transmitted.
321
WGUS54 KTSA 102253
FFWTSA
OKC021-061-077-091-101-121-135-110445-
/O.NEW.KTSA.FF.W.0001.200110T2253Z-200111T0445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Tulsa OK
453 PM CST Fri Jan 10 2020
The National Weather Service in Tulsa has issued a
* Flash Flood Warning for...
Haskell County in southeastern Oklahoma...
McIntosh County in southeastern Oklahoma...
Western Sequoyah County in east central Oklahoma...
Northwestern Latimer County in southeastern Oklahoma...
Pittsburg County in southeastern Oklahoma...
South central Cherokee County in east central Oklahoma...
Southeastern Muskogee County in east central Oklahoma...
* Until 1045 PM CST.
* At 451 PM CST, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. 2 to 3 inches of rain have
already fallen. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar indicated.
IMPACT...Flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other
drainage and low lying areas.
* Some locations that may experience flooding include...
Mcalester... Sallisaw...
Wilburton... Eufaula...
Stigler... Muldrow...
Checotah... Hartshorne...
Krebs... Warner...
Vian... Quinton...
Gore... Kiowa...
Porum... Savanna...
Webbers Falls... Keota...
Mccurtain... Crowder...
Additional rainfall amounts of 1 to 2 inches are possible in the
warned area.
This includes Interstate 40 in Oklahoma between mile markers 258 and
317.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3505 9609 3515 9598 3525 9598 3581 9507
3538 9460 3532 9468 3536 9477 3532 9481
3522 9482 3520 9485 3520 9493 3514 9493
3470 9553 3468 9609
FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL...1-2 INCHES IN 1 HOUR
$$1 follow-up statement
189
WGUS74 KTSA 110251
FFSTSA
Flash Flood Statement
National Weather Service Tulsa OK
851 PM CST Fri Jan 10 2020
OKC021-061-077-091-101-121-135-110445-
/O.CON.KTSA.FF.W.0001.000000T0000Z-200111T0445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Haskell OK-McIntosh OK-Sequoyah OK-Latimer OK-Pittsburg OK-
Cherokee OK-Muskogee OK-
851 PM CST Fri Jan 10 2020
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1045 PM CST FOR
HASKELL...MCINTOSH...WESTERN SEQUOYAH...NORTHWESTERN LATIMER...
PITTSBURG...SOUTH CENTRAL CHEROKEE AND SOUTHEASTERN MUSKOGEE
COUNTIES...
At 849 PM CST, Doppler radar and automated gauges indicated
widespread rain with embedded thunderstorms producing heavy rain
across the warned area. 2 to 3 inches of rain have fallen. Flash
flooding is ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar and automated gauges.
IMPACT...Flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other drainage
and low lying areas.
Some locations that may experience flooding include...
Mcalester... Sallisaw...
Wilburton... Eufaula...
Stigler... Muldrow...
Checotah... Hartshorne...
Krebs... Warner...
Vian... Quinton...
Gore... Kiowa...
Porum... Savanna...
Webbers Falls... Keota...
Mccurtain... Crowder...
Additional rainfall amounts of up to an inch are possible in the
warned area.
This includes Interstate 40 in Oklahoma between mile markers 258 and
317.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3505 9609 3515 9598 3525 9598 3581 9507
3538 9460 3532 9468 3536 9477 3532 9481
3522 9482 3520 9485 3520 9493 3514 9493
3470 9553 3468 9609
FLASH FLOOD...RADAR AND GAUGE INDICATED
EXPECTED RAINFALL...1 INCH IN 1 hour.
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at Jan 10, 4:38 PM CST, 15 minutes earlier.
Area forecast discussion, Jan 10, 4:38 PM CST, 15 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
438 PM CST Fri Jan 10 2020
.DISCUSSION...
Cold front currently moving into Northeast Oklahoma late this
afternoon...while widespread rain and strong to severe
thunderstorms continued ahead of the front across Eastern Oklahoma
and Northwest Arkansas. Surface instability along with elevated
instability ahead of the front will allow for a continued severe
potential through the evening hours...with an eastward shift
through the evening. All modes of severe weather will be probable
with damaging winds...large hail along with a continued tornado
threat. The greater severe potentials look to exit the CWA off to
the east by around 06z tonight with a lingering thunder potential
for a few hours longer before the boundary exits the region. Also
ahead of the boundary...precipitable water values above 1 inch
combined with flow nearly parallel to the boundary will allow for
training storms with very heavy rainfall. Widespread rainfall
amounts in the 1 to 3 inch range with locally higher amounts
continue to be forecast through tonight. These amounts will aid in
flash flooding conditions as well as mainstem river
flooding...especially over the Illinois and Poteau River basins.
Behind the cold front...temperatures falling into the 30s and 40s
have been observed this afternoon. The much colder temperatures
will continue to push into and across the CWA overnight tonight
with the freezing line moving into Northeast Oklahoma late this
evening...reaching Southeast Oklahoma and Northwest Arkansas
Saturday morning. In response...temp profiles indicate that a
wintry mix of freezing rain and sleet will become possible before
the warm nose of air erodes with the arrival of the deep layer
cold air as the main upper level low shifts eastward through the
region.
Model solutions continue to go back and forth with the track of
this low...between a more easterly movement through the CWA and
then lifting northeast or lifting northeast over the CWA. Latest
thinking has the upper low shifting more easterly before lifting
northeast into Missouri. This would allow for wrap around moisture
to spread back into Northeast Oklahoma as snowfall through the
day Saturday. At this time...snow accumulations continue to look
like 1 to 3 inches north of Interstate 44...with parts of Pawnee
and Osage county potentially reaching up into the 4-5 inch range
late tonight into Saturday. With the tight band of possible
snowfall...uncertainty remains on where exactly the heavier band
sets up. Thus...for now will go with an advisory with the
possibility that Osage county could maybe be upgraded to a winter
storm warning. Will let the mid shift take one more look
beforehand. For the rest of Northeast Oklahoma...1 to 2
inches...with up toward one inch for far Northwest Arkansas. South
of Interstate 40...trace amounts could be possible. The ice
accumulations of a couple hundredths up toward a tenth of an inch
are also forecast tonight into Saturday morning.
Once the upper low begins to lift northeast...the snowfall should
begin to taper off and lift into Missouri and should exit the CWA
by Saturday evening. Clearing skies and weakening winds will allow
for temps to drop into the upper teens to upper 20s from north to
south.
Sunday into the middle part of next week...a couple of weak waves
look to push across the Plains. The one on Sunday should have
little to no moisture to work with and just some passing clouds
are forecast. Another wave looks to move through around the middle
part of next week. A return of showers and perhaps isolated
thunderstorms could be possible with this mid week system.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 27 29 21 50 / 100 80 0 0
FSM 38 41 24 53 / 100 70 0 0
MLC 31 33 24 53 / 100 50 0 0
BVO 25 28 15 46 / 90 90 0 0
FYV 33 35 19 48 / 100 80 0 0
BYV 36 38 21 47 / 100 80 10 0
MKO 29 31 21 51 / 100 70 0 0
MIO 26 28 18 46 / 100 90 0 0
F10 28 31 23 51 / 100 70 0 0
HHW 36 38 27 54 / 100 30 0 0
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flash Flood Watch until 3 AM CST Saturday for OKZ049-053-057-058-
060>063-065>076.
Winter Weather Advisory from 9 PM this evening to noon CST
Saturday for OKZ054>071.
AR...Winter Weather Advisory from 6 AM to 3 PM CST Saturday for
ARZ001-002-010-011.
Flash Flood Watch until 3 AM CST Saturday for ARZ001-002-010-011-
019-020-029.
&&
SHORT TERM...12
LONG TERM....20Hazardous weather outlook, Jan 10, 1:19 PM CST, 3 hours 34 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
119 PM CST Fri Jan 10 2020
ARZ001-002-010-011-019-020-029-OKZ049-053>076-111100-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
119 PM CST Fri Jan 10 2020
...Severe Storms This Afternoon and Evening Followed by Winter
Weather Late Tonight and Saturday Morning...
This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.
.DAY ONE...This Afternoon and Tonight.
TORNADO.
RISK...Elevated.
AREA...Eastern Oklahoma and Northwest Arkansas.
ONSET...Ongoing.
SEVERE THUNDERSTORM.
RISK...Critical.
AREA...Eastern Oklahoma and Northwest Arkansas.
ONSET...Ongoing.
AREA AT GREATEST RISK...Southeast Oklahoma and Northwest Arkansas.
FLASH FLOOD.
RISK...Elevated.
AREA...Eastern Oklahoma and Northwest Arkansas.
ONSET...Ongoing.
HEAVY RAIN.
RISK...Significant.
AREA...Eastern Oklahoma and Northwest Arkansas.
ONSET...Ongoing.
WINTER WEATHER.
SNOW ACCUMULATION.
RISK...Limited.
AREA...Northeast Oklahoma.
ONSET...Late Tonight.
ICE ACCUMULATION.
RISK...Limited.
AREA...Northeast Oklahoma.
ONSET...Late Evening.
SIGNIFICANT WINDS.
RISK...Limited.
AREA...Northeast Oklahoma.
ONSET...This Evening.
DISCUSSION...
An active weather day is underway across eastern Oklahoma and
northwest Arkansas as a strong cold front is poised to move
through the region this afternoon and evening. Thunderstorms are
becoming more widespread across the region early this afternoon,
and a line of thunderstorms will eventually form near or ahead of
the cold front late this afternoon and evening. Severe weather
will continue with the thunderstorms, with the potential for 70
mile an hour wind gusts, a few tornadoes, and large hail to the
size of quarters. The severe weather threat is expected to end by
around midnight. Heavy rainfall is also anticipated across the
region this afternoon into this evening with most of eastern
Oklahoma and northwest Arkansas seeing 1 to 3 inches of rain. Some
locations may see over 6 inches of rain through this evening
which may lead to flash flooding. The river flood threat will also
be on the increase this afternoon and evening.
As cold air spills into the region behind the cold front, a
transition to wintry precipitation will take place with freezing
rain, sleet, and snow all possible late tonight across northeast
Oklahoma. This could lead to slick spots on area roadways.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Expected.
.DAYS TWO THROUGH SEVEN...Saturday through Thursday.
SATURDAY...Winter Weather Potential...High Wind Potential.
SUNDAY...High Wind Potential.
MONDAY and TUESDAY...No Hazards.
WEDNESDAY...Thunderstorm Potential.
THURSDAY...No Hazards.
EXTENDED DISCUSSION...
The wintry precipitation will continue into Saturday across
much of eastern Oklahoma and western Arkansas as cold air
continues to invade the region and an upper level disturbance
moves across the region. Snowfall forecasts currently call
for 1 to 4 inches of snow north and west of Interstate 44
across northeast Oklahoma with 1 to 2 inches of snow across
northwest Arkansas and the rest of northeast Oklahoma. Lighter
snow amounts will be possible across southeast Oklahoma into west
central Arkansas. There will also be a light accumulation of ice
across the area as well. This will likely lead to hazardous
driving conditions across the region. The wintry precipitation is
expected to end Saturday afternoon.
Temperatures on Sunday will be warm enough that any wintry travel
impacts will be relatively short lived.
EMERGENCY MANAGEMENT PLANNING STATEMENT...
Continue to monitor the latest forecasts of severe weather, heavy
rain, flash flooding, and winter weather. Consider readying plans
to respond to impacts from severe thunderstorms, flooding, and
wintry weather.
weather.gov/tulsa contains additional information.In the hours before
Local storm report, Jan 10, 3:08 PM CST, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
308 PM CST FRI JAN 10 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0251 PM TORNADO 7 S TAHLEQUAH 35.81N 94.97W
01/10/2020 CHEROKEE OK NWS EMPLOYEE
CONFIRMED TORNADO VIA TDS DETECTED IN RADAR DATA.
&&
SJCLocal storm report, Jan 10, 3:35 PM CST, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
335 PM CST FRI JAN 10 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0257 PM TSTM WND DMG 6 WNW CHEROKEE LANDING 35.79N 95.01W
01/10/2020 CHEROKEE OK PUBLIC
REPORT OF TREE DAMAGE, POSSIBLE ROOF DAMAGE.
&&
JDSLocal storm report, Jan 10, 4:12 PM CST, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
412 PM CST FRI JAN 10 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0409 PM TSTM WND GST SALLISAW 35.46N 94.79W
01/10/2020 E70 MPH SEQUOYAH OK EMERGENCY MNGR
SPOTTER REPORT OF THUNDERSTORM WINDS GUSTING TO NEAR 70
MPH. ALSO REPORTED POWER POLES AND TREES DOWN IN TOWN.
&&
JDSLocal storm report, Jan 10, 4:13 PM CST, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
413 PM CST FRI JAN 10 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM HAIL SILOAM SPRINGS 36.19N 94.54W
01/10/2020 E1.00 INCH BENTON AR TRAINED SPOTTER
&&
JDSLocal storm report, Jan 10, 4:27 PM CST, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
427 PM CST FRI JAN 10 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0424 PM HAIL 2 E SILOAM SPRINGS 36.19N 94.50W
01/10/2020 E1.00 INCH BENTON AR PUBLIC
HAIL OBSERVED EAST OF SILOAM SPRINGS OFF OF AIRPORT ROAD.
&&
JDSLocal storm report, Jan 10, 4:41 PM CST, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
441 PM CST FRI JAN 10 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0433 PM HAIL CENTERTON 36.36N 94.29W
01/10/2020 E1.00 INCH BENTON AR PUBLIC
&&
JDSThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 10, 10:42 AM CST | Severe Thunderstorm Warning | TSA | Creek, Okfuskee | 25 min |
| Jan 10, 10:58 AM CST | Special Weather Statement | TSA | Osage, Pawnee | 47 min |
| Jan 10, 11:15 AM CST | Special Weather Statement | TSA | Osage | 30 min |
| Jan 10, 11:27 AM CST | Severe Thunderstorm Warning | TSA | Cherokee, Delaware, Mayes, Muskogee, Wagoner | 48 min |
| Jan 10, 11:32 AM CST | Special Weather Statement | TSA | Tulsa | 28 min |
| Jan 10, 11:34 AM CST | Tornado Warning | TSA | Cherokee, Delaware, Mayes, Wagoner | 41 min |
| Jan 10, 11:35 AM CST | Severe Thunderstorm Warning | TSA | Rogers, Tulsa, Washington | 25 min |
| Jan 10, 11:39 AM CST | Special Weather Statement | TSA | Ottawa | 36 min |
| Jan 10, 11:46 AM CST | Special Weather Statement | TSA | Okmulgee | 44 min |
| Jan 10, 11:54 AM CST | Severe Thunderstorm Warning | TSA | Craig, Delaware, Mayes, Ottawa | 51 min |
| Jan 10, 12:09 PM CST | Special Weather Statement | TSA | Nowata, Washington | 51 min |
| Jan 10, 12:38 PM CST | Special Weather Statement | TSA | Muskogee, Wagoner | 37 min |
| Jan 10, 12:43 PM CST | Special Weather Statement | TSA | McIntosh, Pittsburg | 47 min |
| Jan 10, 12:54 PM CST | Severe Thunderstorm Warning | TSA | Cherokee, Mayes, Muskogee, Wagoner | 51 min |
| Jan 10, 1:03 PM CST | Severe Thunderstorm Warning | TSA | McIntosh, Pittsburg | 42 min |
| Jan 10, 1:04 PM CST | Tornado Warning | TSA | Cherokee, Muskogee, Wagoner | 41 min |
| Jan 10, 1:11 PM CST | Tornado Warning | TSA | McIntosh, Pittsburg | 36 min |
| Jan 10, 1:14 PM CST | Severe Thunderstorm Warning | TSA | Craig, Nowata | 27 min |
| Jan 10, 1:22 PM CST | Tornado Warning | TSA | Craig, Nowata | 16 min |
| Jan 10, 1:31 PM CST | Tornado Warning | TSA | Cherokee, Delaware, Mayes | 44 min |
| Jan 10, 1:37 PM CST | Tornado Warning | TSA | McIntosh, Muskogee, Pittsburg | 38 min |
| Jan 10, 1:59 PM CST | Special Weather Statement | TSA | Pittsburg | 46 min |
| Jan 10, 2:06 PM CST | Tornado Warning | TSA | McIntosh, Muskogee | 39 min |
| Jan 10, 2:09 PM CST | Tornado Warning | TSA | Delaware | 9 min |
| Jan 10, 2:29 PM CST | Severe Thunderstorm Warning | TSA | Latimer, McIntosh, Pittsburg | 46 min |
| Jan 10, 2:34 PM CST | Severe Thunderstorm Warning | TSA | Pittsburg | 41 min |
| Jan 10, 2:36 PM CST | Tornado Warning | TSA | Adair, Cherokee, Muskogee | 39 min |
| Jan 10, 2:51 PM CST | Tornado Warning | TSA | Haskell, McIntosh, Muskogee, Pittsburg | 39 min |
| Jan 10, 3:05 PM CST | Severe Thunderstorm Warning | TSA | Haskell, Latimer, Pittsburg | 40 min |
| Jan 10, 3:12 PM CST | Tornado Warning | TSA | Adair, Cherokee, Delaware | 28 min |
| Jan 10, 3:13 PM CST | Areal Flood Advisory | TSA | Cherokee, Haskell, Latimer, McIntosh, Muskogee, Pittsburg and 1 more | 3 hr |
| Jan 10, 3:21 PM CST | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore, McIntosh, Muskogee, Pittsburg and 1 more | 39 min |
| Jan 10, 3:40 PM CST | Tornado Warning | TSA | Haskell, LeFlore, Sequoyah | 34 min |
| Jan 10, 3:49 PM CST | Severe Thunderstorm Warning | TSA | Adair | 41 min |
| Jan 10, 3:50 PM CST | Areal Flood Advisory | TSA | Adair, Cherokee, Delaware, Sequoyah | 3 hr |
| Jan 10, 3:55 PM CST | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Haskell, LeFlore, Sequoyah | 50 min |
| Jan 10, 3:58 PM CST | Areal Flood Advisory | TSA | McIntosh, Pittsburg | 3 hr |
| Jan 10, 4:02 PM CST | Winter Weather Advisory | TSA | Adair, Cherokee, Choctaw, Craig, Creek, Delaware and 16 more | 23 hr |
| Jan 10, 4:24 PM CST | Severe Thunderstorm Warning | TSA | Adair, Sequoyah | 51 min |
| Jan 10, 4:34 PM CST | Winter Storm Watch | TSA | Pawnee, Washington | 4 hr |
| Jan 10, 5:16 PM CST | Special Weather Statement | TSA | Pittsburg | 44 min |
| Jan 10, 5:47 PM CST | Special Weather Statement | TSA | Haskell, Latimer | 43 min |
Nearby
Flash Flood Warnings in Oklahoma, 2020Every flash flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.